# SDR MASA20201215107

- Difficulty date: November 29, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CAP ANGLE IN STA FS 310 TO FS 349 AND 41 LBL AT MAIN ENTRANCE DOOR LOWER SILL, FWD WET AREA.  NEW MID CAP ANGLE WAS REPLACED, PER CRJ900 SRM-51-41-02-001-A01.
